# SDR JR2R20251023211

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000531
- Aircraft time: 20,837 hours, 12,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Part time: 20,837 hours, 12,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SEAT TRACK BEAM AT RBL 11 BETWEEN FRAMES 84 AND 85 IS CORRODED. OUT OF LIMITS.    REPAIRED
